MAUDE Adverse Event Report: CONMED CONCEPT GRAFIX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

CONMED CONCEPT GRAFIX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number TS8850
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device ts8850, concept grafix tendon stripper, 7.0 mm was being used on (b)(6) 2026 and ¿the surgical technologist informed that upon insertion of the stripper for graft harvesting, the device fractured inside the patient¿s leg.The broken material was successfully retrieved without causing harm to the patient.¿ there was no impact or injury to the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONCEPT GRAFIX
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CLASSIC WIRE CUT CO, INC.
28210 constellation road
valencia CA 91355
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key24894404
Report Number1017294-2026-00101
Device Sequence Number8921170
Product Code LXH
UDI-Device Identifier10845854018255
UDI-Public(01)10845854018255(11)240813(10)74496
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTS8850
Device Lot Number74496
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown